# SDR 98ZZZX1023

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3929Y
- Make and model: Cessna 210D
- Aircraft serial: 21058429
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roll Pin
- Part number: NAS561F412
- Condition: Failed
- Location: Gear Cont
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL PIN BACKED OUT OF GEAR CONTROL VALVE AT GEAR UP SELECTION, NO FURTHER GEAR SELECTION WAS POSSIBLE AT THIS TIME.  CESSNA PARTS SHEET SHOWS AFFECTED PIN (ITEM NR 27).  SUBMITTER RECOMMENDS GEAR POWER PACK SELECTOR ROLL PINS BE SAFETIED AND CHECKED EACH ANNUAL/100-HOUR INSPECTION.
